MAUDE Adverse Event Report: ANGIODYNAMICS, INC. MINI STICK MAX; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

ANGIODYNAMICS, INC. MINI STICK MAX; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number H965457510
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On [redacted], the physician was performing right internal jugular venous access for a right heart catheterization under ultrasound guidance.According to the medical record, on the second attempt to access, the wire entered a dissection plane just past the needle tip and was unable to be removed from the soft tissue.The wire did not appear to be in the vessel based on fluoroscopy.The physician attempted to maneuver the wire out of the soft tissue without success.The wire tip broke during manipulation and was retained in the soft tissue.The retained foreign object remained in place until [redacted]-4 days later- when it was successfully removed from the tissue surrounding the right internal jugular vein.

Brand Name
MINI STICK MAX
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury ave.
queensbury NY 12804
MDR Report Key25763010
Report Number25763010
Device Sequence Number16086490
Product Code DRE
UDI-Device Identifier15051684022941
UDI-Public(01)15051684022941
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH965457510
Device Catalogue Number45-751
Device Lot Number5855973
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexUnknown
Date Report Sent to FDA07/01/2026